Health - Respiratory depression on Ketamine

Discussion in 'Ketamine' started by jessy, Jan 12, 2006.

  1. jessy

    jessy Newbie

    Reputation Points:
    1
    Messages:
    8
    Joined:
    May 17, 2005
    I snor Ketamine about avery 2 weeks for fun, I like the relaxant effect.

    Friday night I was alone at home, and I took 3 vials of Ketamine in snow it all in about 1 hours. I have no idea how much gram is a vial. It's really small and it sell for xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx

    After around 10 minute after having snor my last vial, I star to do real deep breathing, I could not breath normaly, I was very afraid, and I was brething really heavy to try to breath.

    Was it an overdose ? Is it really dangerous ?

    It scare the shit out of me.

    Hessy

    DO NOT POST PRICES. READ THE RULES!
     
    Last edited by a moderator: Jan 12, 2006
  2. jessy

    jessy Newbie

    Reputation Points:
    1
    Messages:
    8
    Joined:
    May 17, 2005
    sorry for my bad english, I am french.

    Nobody knows ?
     
  3. Jatelka

    Jatelka Psychedelic Shepherdess Platinum Member & Advisor

    Reputation Points:
    5,451
    Messages:
    5,302
    Joined:
    Oct 16, 2005
    from U.K.
    Ketamine is a dissociative anaesthetic. So yes, it can stop you breathing. I would strongly advise not taking drugs that can make you unconscious alone (we're talking choking on own vomit territory).
     
    1. 3/5,
      spot on as ever!
      Jan 14, 2006
  4. enquirewithin

    enquirewithin Gold Member

    Reputation Points:
    3,605
    Messages:
    5,785
    Joined:
    Dec 11, 2004
    from bermuda
    Sounds like way too much. You would enjoy it more taking less.
     
  5. jessy

    jessy Newbie

    Reputation Points:
    1
    Messages:
    8
    Joined:
    May 17, 2005
    That kind of stop breathing only happen twice like in 200 times.

    It was a kind of Overdose.

    But your body is smart, and when that happen, you become suddently awake and you try to reach for your breath.

    Sometimes, it might be bad ketaine also, or other stuff in it.

    I was just curious to know if it happen to one of you before ?
     
  6. enquirewithin

    enquirewithin Gold Member

    Reputation Points:
    3,605
    Messages:
    5,785
    Joined:
    Dec 11, 2004
    from bermuda
    When in a K-hole, you are generally not aware of your body, including breathing, until you 'come back.'

    As far I know ketamine does not interfere with respiration, which is why its considered safe as an anesthetic for children. Sounds like a panic reaction.
     
  7. Jatelka

    Jatelka Psychedelic Shepherdess Platinum Member & Advisor

    Reputation Points:
    5,451
    Messages:
    5,302
    Joined:
    Oct 16, 2005
    from U.K.
    Ketamine is generally regarded as a mild respiratory depressant but there IS a dose-related increment in respiratory depression (bigger doses=more likely). Respiratory depression is also related to speed of administration.

    Just google "Ketamine+Respiratory depression": It's not common but it does happen.

    Here's a reference (abstract a bit dry: apologies)

    http://www.ncbi.nlm.nih.gov/entrez/...ve&db=PubMed&list_uids=11726430&dopt=Abstract
     
  8. smoggy32

    smoggy32 Newbie

    Reputation Points:
    0
    Messages:
    31
    Joined:
    Mar 7, 2006
    from U.K.
    I was under the impression that Ketamine is used in medicine because it has very little impact on the cardio vascular system. It is a common anesthetic for children, the elderly and in road side situations where the paramedic wants to knock someone out without endangering there ability to breath.

    I believe that when taking ketamine your breathing is one of the last things to be worrying about.
     
  9. MrMouse

    MrMouse Newbie

    Reputation Points:
    60
    Messages:
    59
    Joined:
    Mar 22, 2006
    What the others have said Ketamine can cause very mild respiratory depression.

    Be aware though that when immersed in a ketamine experience it's possible to believe or think you have problems breathing when in fact you do not.

    Always use scales and measure dosage where possible.